MathSciNet Relay Station
MathSciNet bibliographic data
MR165030 (29 #2321) 22.10 (42.50)
Hofmann, Karl Heinrich Zerfällung topologischer Gruppen. (German) Math. Z. 84 1964 16–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement